Translator Disclaimer
2010 Triple point numbers of surface-links and symmetric quandle cocycle invariants
Kanako Oshiro
Algebr. Geom. Topol. 10(2): 853-865 (2010). DOI: 10.2140/agt.2010.10.853

Abstract

For any positive integer n, we give a 2–component surface-link F=F1F2 such that F1 is orientable, F2 is non-orientable and the triple point number of F is equal to 2n. To give lower bounds of the triple point numbers, we use symmetric quandle cocycle invariants.

Citation

Download Citation

Kanako Oshiro. "Triple point numbers of surface-links and symmetric quandle cocycle invariants." Algebr. Geom. Topol. 10 (2) 853 - 865, 2010. https://doi.org/10.2140/agt.2010.10.853

Information

Received: 22 April 2009; Revised: 21 November 2009; Accepted: 3 January 2010; Published: 2010
First available in Project Euclid: 19 December 2017

zbMATH: 1188.57017
MathSciNet: MR2629767
Digital Object Identifier: 10.2140/agt.2010.10.853

Subjects:
Primary: 57Q45
Secondary: 18G99, 55N99, 57Q35

Rights: Copyright © 2010 Mathematical Sciences Publishers

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.10 • No. 2 • 2010
MSP
Back to Top